# SDR F3LA200600018

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 13,494 hours, 5,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED SURFACE CORROSION ON SUPPORT CHANNEL FOR R-1 THRESHOLD AT ATTACH HOLE.  BLENDED CORROSION ON SUPPORT CHANNEL, TREATED, PRIMED AND PAINTED PER EA A9-53R-11365.
